Acne breakouts from natural probiotics

Home The Candida Forum Candida Questions Acne breakouts from natural probiotics

This topic contains 1 reply, has 2 voices, and was last updated by  Able900 6 years, 4 months ago.

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #91243

    Bob smith
    Member
    Topics: 1
    Replies: 0

    I have acne, one of the many things I’m hoping to treat on my diet.

    However, I’m concerned that probiotics can cause acne breakouts.

    Ive read that natural sources like non-dairy kefir don’t cause as many breakouts as supplement probiotics in a pill.

    Does anybody have experience with this?

    #91273

    Able900
    Spectator
    Topics: 92
    Replies: 4811

    The probiotics kill Candida, and acne is a die-off symptom as well as a Candida symptom. It often returns or becomes worse when the body starts eliminating the dying Candida toxins through the skin. The symptom can last for days or weeks because it all depends on a number of factors including the extent of the infection as well as to the resilience of the body. Generally speaking, the longer you’ve had the infection and the worse it is, the longer the die-off can last.

    Able

Viewing 2 posts - 1 through 2 (of 2 total)

The topic ‘Acne breakouts from natural probiotics’ is closed to new replies.